Representations of Yangians associated with skew Young diagrams

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Author(s)

Department/unit(s)

Publication details

Title of host publicationProceedings of the International Congress of Mathematicians
DatePublished - 2002
Pages643-654
Number of pages12
PublisherHigher Education Pr (July 2003)
EditorsL.I. Tatsien
Volume2
Original languageEnglish
ISBN (Electronic)7040086905
ISBN (Print)978-7040086904

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations